# SDR HALA2011110200502

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 37,407 hours, 6,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

LOUD BANG & BURNING ODOR ON TAKE OFF.  SUSPECT BIRD STRIKE.  LEFT ENGINE SURGE DET MSG REF FIM71-05-06/101, FIG 103 BORESCOPE PLUGS REMOVED AP2,AP3,AP4,AP5,AP6,AP7,AP8,AP9, AP10,AP11.   REINSTALLED BORESCOPE PLUGS AP2,3,4,5,6,7,8,9,19,11 IAW AMM72-00-00. BORESCOPE HPC STG 5,6,7,8,9,10,11,12,13 HPT STAGES 1/2,  LPT STAGE 3 NO DAMAGE NOTED. ACCOMP TEST NR 4 ENG POWER & ACCELERATION/DECLARATION TEST AMM71-00-00-725-004-A00.  ALL INDICATIONS NORMAL, PRECAUTIONARY ENG RUNG TO 1.4 EPR.
